# SDR 1538T001

- Difficulty date: November 26, 2004
- Submitted: November 26, 2004
- Operation: General aviation
- Aircraft: N1538T
- Make and model: Cessna 421B
- Aircraft serial: 421B0308
- Aircraft time: 4,704 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Part number: 863422
- Condition: Misinstalled
- Location: Cabin
- Part time: 4,704 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INSPECTED RIGHT HAND CABIN EXECUTIVE TABLE AT THE RECOMMENDATION OF ANOTHER MAINTENANCE FACILITY MAINTAINING SAME TYPE OF AIRCRAFT.  FOUND A LEFT HAND TABLE INSTALLED.  FORWARD CUP HOLDER WAS SCREWED TO THE TABLE MAKING EMERGENCY EXIT REMOVAL DIFFICULT.  EMERGENCY EXIT CHECKED AT LAST TWO ANNUAL INSPECTIONS WITH THE INTERIOR REMOVED.
